# SDR IPXA10661190

- Difficulty date: July 12, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141T630157
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DMI D423950 - E/E BAY ACCESS DOOR CRACK - INTERIM REPAIR     E/E BAY ACCESS DOOR PREVIOUS CRACK AREA BLENDED DEPTH 0.20" AND LENGTH IS 1" IS ACCEPTACBLE IAW HX RS R52-00-36779 AND EO B767-5240-38816.
